# SDR AWXA0000056

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813
- Condition: Corroded
- Location: Bs 277 - 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION LEVEL 1.  CORROSION OUT OF LIMITS ON SEAT TRACK  AT FS 277-294 RBL 45.  REMOVED DAMAGED SEAT TRACK IAW 737 SRM 51-30-2, FABRICATED PART IAW 737 SRM 53-10-2 FRM (BAC 1520-792, 7178 T6511 QQA 200/13C  R655819), TREATED AND PRIMED IAW 737 SRM 51-20-2, INSTALLED IAW 737 SRM 53-10-2.
